Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest remedy for knee pain post typhoid

my wife is 39 years old, she caught typhoid during june 2011 and suffered for a month and a half, heavy antibiotic treatment was given to her, now typhoid has gone during august 2011 yet she is feeling weakness in the body, left elbow and left knee hollow is painfull, left eye and left side of head is also painful. please tell me the treatment.
Mon, 1 Jun 2020
Report Abuse
Orthopaedic Surgeon 's  Response
Hi,

Due to prolonged illness and with associated recumbency patient develops weakness,which is generalized and not localized to a particular part. As you didn't mention the treatment that she had undergone that time, we can't elucidate whether any of the medications given at that time were actually responsible for it or not.

Yet, I can say that some antibiotics given for typhoid like flouroquinolones are actually responsible for cartilage damage but to arrive at a decision, your doctor needs to have a proper history and needs to examine the patient properly.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rohan Shanker Tiwari, Orthopedic Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid fever


Suggest remedy for knee pain post typhoid

Hi, Due to prolonged illness and with associated recumbency patient develops weakness,which is generalized and not localized to a particular part. As you didn t mention the treatment that she had undergone that time, we can t elucidate whether any of the medications given at that time were actually responsible for it or not. Yet, I can say that some antibiotics given for typhoid like flouroquinolones are actually responsible for cartilage damage but to arrive at a decision, your doctor needs to have a proper history and needs to examine the patient properly. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rohan Shanker Tiwari, Orthopedic Surgeon